# SDR 2005FA0000520

- Difficulty date: March 30, 2005
- Submitted: March 30, 2005
- Operation: General aviation
- Aircraft: XBGRN
- Make and model: Cessna 650
- Aircraft serial: 6500069
- Aircraft time: 9,507 hours
- Engine: Garrtt TFE731*
- Engine time: 9,507 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: NE102668
- Condition: Broken
- Location: Tailpipe
- Part time: 9,507 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, TAILPIPE CLAMP FAILED ALLOWING HOT GASSES TO ENTER NACELLE REGION.  PAINT ON HOT AIR SHIELD/DUCTING WAS BLISTERED.  N-1 TACHOMETER BEGAN TO WORK INTERMITTENTLY, ITT IND WENT OUT, FIRE LIGHT CAME ON, HIGH-PRESSURE BLEED AIR DUCT OVERHEAT WARNING CAME ON.  LANDING, ENG WAS EXAMINED, NO IND OF DAMAGE TO INTERIOR OF NACELLE.  SS SHIELDS, WHICH FORM COOL AIR DUCT AROUND REAR OF ENGINE, FOUND TO HAVE BLISTERED AND BURNED AWAY PAINT.  SHROUDS WERE CLOSELY EXAMINED, FOUND TO BE INTACT WITHOUT DEFORMATION OR RUPTURES.  CLAMP WAS REPLACED, TEST RUNS SHOWED ALL INDICATIONS RETURNED TO NORMAL OPERATION, INDICATIONS DURING  TEST RUNS THAT INCLUDED HIGH POWER.  NO MFG REQUIREMENT TO REPLACE THIS PRIOR TO FAILURE.
